# SDR NSVA96002

- Difficulty date: August 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15031
- Make and model: Beech 1900C
- Aircraft serial: UC103
- System (JASC): 7931 · Engine Oil Pressure
- Part: Connector
- Part number: MS3116E84S
- Condition: Broken Wire
- Location: Lt Engine
- Component: Amp
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE OIL PRESSURE DROPPED TO ZERO PSI SHORTLY AFTER TAKEOFF. LOW OIL PRESSURE ANNUNCIATOR REMAINED EXTINGUISHED.  AIRCRAFT LANDED AND RETURNED TO GATE.  INSPECTION REVEALED A BROKEN WIRE AT THE TRANSMITTER CANNON PLUG.  AIRCRAFT WAS FERRIED TO HYANNIS MAINTENANCE BASE AND REPLACEMENT OF CANNON PLUG WAS ACCOMPLISHED.
